# SDR 2016F00181

- Difficulty date: September 8, 2016
- Submitted: September 8, 2016
- Operation: General aviation
- System (JASC): 2497 · Electrical Power System Wiring
- Component: Wire Harness, Bfgoodrich
- Component part number: 340W8145507
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

WIRE HARNESS FOUND DAMAGED DURING REPAIR PROCESS.  BACKSHELL CHANGED BUT THE ONE REMOVED SEEMS TO BE IN TOLERANCES OF SPECIFICATIONS BUT WITH CHANGE AGAINST NEW ONE.  PERHAPS IN LINE MAINTENANCE OR OTHER MRO.
